On the irreducibility of polynomials that take a prime power value

A. I. Bonciocat, N. C. Bonciocat, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

We provide several irreducibility criteria for polynomials with integer coefficients that take a prime power value and either have one large coefficient, or have all the coefficients of modulus 1. We also obtain upper bounds for the total number of irreducible factors of such polynomials, by studying their higher derivatives.

Original languageEnglish (US)
Pages (from-to)41-54
Number of pages14
JournalBulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie
Volume54
Issue number1
StatePublished - 2011

Keywords

  • Estimates for polynomial roots
  • Irreducible polynomials
  • Prime power

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the irreducibility of polynomials that take a prime power value'. Together they form a unique fingerprint.

Cite this